# SDR ASAA2022112040887

- Difficulty date: November 20, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 42,725 hours, 12,267 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTF1209
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 49,571 hours, 14,861 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

#1 OIL QUANTITY INDICATED 0... WHEN OIL PRESSURE REACHED AMBER BAND SHUT ENGINE DOWN. GROUNDED - YES. DIVERSION - SERVICED #1 ENGINE OIL IAW B737-800 AMM 12-13-11. DURING INSPECTION OF ENGINE FOUND STARTER DAMAGED INTERNALLY, REF L/P 60410046 #1 ENGINE STARTER REMOVED AND REPLACED REF AMM 80-11-02. #1 ENGINE QAD RING REMOVED AND REPLACED REF AMM 80-11-01. #1 ENGINE STARTER AND DUCT LEAK CHECK GOOD NO LEAKS FOUND. REF ALSO EA PWRPL-79EA-24964 FOR ACCOMPLISHMENT OF AN EVENT BASED CHECK LIST, ENGINE RUNS COMPLETED WITH NORMAL OIL PRESSURES AND NO LOSS OF OIL QUANTITY.
